# SDR COMA0060259

- Difficulty date: March 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372115
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 10,851 hours
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

150 FT SPLIT BETWEEN PILOTS AND COPILOTS ALTIMETER.  REPLACED THE NR 2 ADC.
